# SDR SWIA2020082151928

- Difficulty date: June 28, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FITTINGS ON THE FUSELAGE LEFT SIDE, FORWARD POLYMER GUIDE IS CRACKED.   (C-CHECK) RO 8/18/2020    REMOVED AND REPLACED POLYMER GUIDE A-BAY DOOR FITTING AT L/H FWD FUSELAGE SIDE REF CRJ-200 SRM
